Share Facebook


10-28-2015, 09:22 AM   #1
iamaaron
 
iamaaron's Avatar
 
Join Date: Jul 2015
Location: St. Louis, Missouri
Heel Pain?

I have just finished by third loading dose, and have been on Entyvio for about six weeks now. I now have to wait another two months before another infusion.

My side effects so far have been:
- Rash.
- Excruciating heel pain that my family practitioner has deemed Plantar Fasciatis.

I also stopped taking Prednisone about two weeks ago, from taking it for about three months.

Anyone else experience excruciating pain in their heels and can barely walk while on Entyvio or at least coming off of Prednisone?

Thanks!
10-28-2015, 09:29 AM   #2
Clash
Forum Monitor
 
Clash's Avatar
Did your doc discuss EIMs (extra intestinal manifestations) of Crohn's disease with you? There are EIMS that involve eyes, joints skin etc. Plantar fasciitis falls under the musculoskeletal EIMS

So if you can find no link to the meds this may be the cause.

Here is a NIH paper about it
http://www.ncbi.nlm.nih.gov/pubmed/11429669
__________________
Clash
Mom to
C age 19
dx March 2012 CD

CURRENT MEDS: MTX injections, Stelara


Dx May 2014: JSpA
8/2014 ileocecectomy
9/2017 G tube

PAST MEDS: remicade, oral mtx, humira
10-28-2015, 09:50 AM   #3
iamaaron
 
iamaaron's Avatar
 
Join Date: Jul 2015
Location: St. Louis, Missouri
Did your doc discuss EIMs (extra intestinal manifestations) of Crohn's disease with you? There are EIMS that involve eyes, joints skin etc. Plantar fasciitis falls under the musculoskeletal EIMS

So if you can find no link to the meds this may be the cause.

Here is a NIH paper about it
http://www.ncbi.nlm.nih.gov/pubmed/11429669
See, I have heard of those EIMs, and have considered it. But, I've been diagnosed with Crohns Disease for over a decade and didn't start having this pain until two - three weeks after starting Entyvio. Which makes me highly suspicious of the Entyvio.
10-28-2015, 10:28 AM   #4
Clash
Forum Monitor
 
Clash's Avatar
Hopefully others will come by with their experiences with entyvio and that can shed some light on what you are experiencing.

I hope it resolves quickly!
12-07-2015, 02:18 PM   #5
agiltrop
 
Join Date: Dec 2015
Not sure if this helps, but whenever I taper off steroids I get really bad knee pain. When I was younger I had a really bad flare up that lasted about 5 years and I had the worse knee pain with this really bad long term flare up. I had to get steroid shots and pain shots just so I could walk. I don't really know that much about Entyvio. My doctor just suggested it to me last week after having horrible side effects from all the other medications I have tried.
12-07-2015, 02:26 PM   #6
Lisa
Adminstrator
 
Lisa's Avatar
 
Join Date: Apr 2010
Location: New York

My Support Groups:
I get VERY bad heel pain at times, part of it depends on what shoes I am wearing and how long I am on my feet - have you recently changed the type/style of footwear you are using? Seems simple, but it may be a cause. Not to say that it couldn't be aggravated by crohns'.
__________________

30 plus years and counting with UC/Crohn's!
on remicade since 11/05

While my experiences may not be what everyone has had- I feel it is worthwhile to share any and all experiences that may be beneficial to others.
01-06-2016, 04:37 PM   #7
Justbeachy
 
Join Date: Oct 2015
Location: West greenwich, Rhode Island

My Support Groups:
I have just finished by third loading dose, and have been on Entyvio for about six weeks now. I now have to wait another two months before another infusion.

My side effects so far have been:
- Rash.
- Excruciating heel pain that my family practitioner has deemed Plantar Fasciatis.

I also stopped taking Prednisone about two weeks ago, from taking it for about three months.

Anyone else experience excruciating pain in their heels and can barely walk while on Entyvio or at least coming off of Prednisone?

Thanks!
just saw this post. I also was just diagnosed with the plantar fasciitis- pain in heels and swollen heels . I have never had foot issues on the past it is kind of weird?!
Reply

Thread Tools


All times are GMT -5. The time now is 04:10 PM.
Copyright 2006-2017 Crohnsforum.com